# SDR SWIA201333408

- Difficulty date: April 23, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 13,862 hours, 8,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LBL 12.00 AT FS 274.00 IS CRACKED.  (C-CHECK)  REPAIRED LEFT FS 274.00 LBL 12.00 IAW REO.
